MAUDE Adverse Event Report: K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø4.5X30 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø4.5X30 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 6201-04530
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mesa 2 polyaxial screw did not final lock properly intra-operatively, and that the rod was able to rotate slightly in the screw head after final locking.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.It was further reported that the surgeon was not satisfied with the correction achieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
MESA 2 DEFORMITY POLYAXIAL SCREW; SIZE Ø4.5X30 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20529343
Report Number3004774118-2024-00097
Device Sequence Number7984160
Product Code NKB
UDI-Device Identifier10888857162976
UDI-Public10888857162976
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201-04530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale